PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What is dyshidrotic dermatitis?

ANSWER

Dyshidrotic dermatitis is a form of eczema, a common problem that makes your skin get inflamed. Dyshidrotic dermatitis happens in your hands and feet. We don’t know what causes it.

From: Types of Eczema WebMD Medical Reference

SOURCES:

Habif, T. , 5th edition, Mosby, 2009. Clinical Dermatology

Hanifin, J. , June 2007. Dermatitis

National Institutes of Health: "Handout on Health -- Atopic Dermatitis."

Cleveland Clinic: , 2nd edition. Current Clinical Medicine

American Academy of Dermatology: "Nummular Dermatitis," "Dermatitis."

American Academy of Family Physicians: "Seborrheic Dermatitis."

American Academy of Dermatology: "What is Eczema?"

FDA: “FDA approves new eczema drug Dupixent.”

 

Reviewed by Stephanie S. Gardner on July 3, 2019

SOURCES:

Habif, T. , 5th edition, Mosby, 2009. Clinical Dermatology

Hanifin, J. , June 2007. Dermatitis

National Institutes of Health: "Handout on Health -- Atopic Dermatitis."

Cleveland Clinic: , 2nd edition. Current Clinical Medicine

American Academy of Dermatology: "Nummular Dermatitis," "Dermatitis."

American Academy of Family Physicians: "Seborrheic Dermatitis."

American Academy of Dermatology: "What is Eczema?"

FDA: “FDA approves new eczema drug Dupixent.”

 

Reviewed by Stephanie S. Gardner on July 3, 2019

NEXT QUESTION:

What are the symptoms of dyshidrotic dermatitis?

WAS THIS ANSWER HELPFUL

"ALEXA, ASK WEBMD"

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.